File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: ASYMPTOTIC APPROXIMATION OF WAVES DUE TO A DIPOLE ON A TWO-LAYER MEDIUM.

TitleASYMPTOTIC APPROXIMATION OF WAVES DUE TO A DIPOLE ON A TWO-LAYER MEDIUM.
Authors
Issue Date1982
Citation
Radio Science, 1982, v. 17 n. 3, p. 509-513 How to Cite?
AbstractThe TM wave due to a horizontal magnetic dipole is first expanded in terms of a series of integrals, each of which is interpreted as due to an image source. Each of the image source integrals possesses a branch point and a high-order pole which can be close to the saddle point. To facilitate uniform asymptotic approximation, the branch point is first removed by a transformation, which results in an integral with a high-order pole near three saddle points. The uniform asymptotic approximation of such an integral is obtained through the use of the generalized Weber's function. The result agrees with numerical integration much better than the geometrical optics approximations (GOA).
Persistent Identifierhttp://hdl.handle.net/10722/182462
ISSN
2015 Impact Factor: 1.273
2015 SCImago Journal Rankings: 1.072

 

DC FieldValueLanguage
dc.contributor.authorChew, WCen_US
dc.contributor.authorKong, JAen_US
dc.date.accessioned2013-05-02T05:15:28Z-
dc.date.available2013-05-02T05:15:28Z-
dc.date.issued1982en_US
dc.identifier.citationRadio Science, 1982, v. 17 n. 3, p. 509-513en_US
dc.identifier.issn0048-6604en_US
dc.identifier.urihttp://hdl.handle.net/10722/182462-
dc.description.abstractThe TM wave due to a horizontal magnetic dipole is first expanded in terms of a series of integrals, each of which is interpreted as due to an image source. Each of the image source integrals possesses a branch point and a high-order pole which can be close to the saddle point. To facilitate uniform asymptotic approximation, the branch point is first removed by a transformation, which results in an integral with a high-order pole near three saddle points. The uniform asymptotic approximation of such an integral is obtained through the use of the generalized Weber's function. The result agrees with numerical integration much better than the geometrical optics approximations (GOA).en_US
dc.languageengen_US
dc.relation.ispartofRadio Scienceen_US
dc.titleASYMPTOTIC APPROXIMATION OF WAVES DUE TO A DIPOLE ON A TWO-LAYER MEDIUM.en_US
dc.typeArticleen_US
dc.identifier.emailChew, WC: wcchew@hku.hken_US
dc.identifier.authorityChew, WC=rp00656en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0020127179en_US
dc.identifier.volume17en_US
dc.identifier.issue3en_US
dc.identifier.spage509en_US
dc.identifier.epage513en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridChew, WC=36014436300en_US
dc.identifier.scopusauthoridKong, JA=7202290923en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats